BibTeX record journals/dm/NegamiS10

download as .bib file

@article{DBLP:journals/dm/NegamiS10,
  author    = {Seiya Negami and
               Yusuke Suzuki},
  title     = {The 2-extendability of 5-connected graphs on the Klein bottle},
  journal   = {Discrete Mathematics},
  volume    = {310},
  number    = {19},
  pages     = {2510--2518},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.disc.2010.06.020},
  doi       = {10.1016/j.disc.2010.06.020},
  timestamp = {Mon, 05 Jun 2017 20:52:02 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/NegamiS10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics